# SDR SWAA2012090407353

- Difficulty date: July 17, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 79,736 hours, 62,119 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Lug
- Part number: 65737865
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER AFT SPAR, LEFT PRIMARY ATTACH LUG, CORRODED AROUND AFT BUSHING FACE.  REPAIRED LUG IAW EA.
